Feeling low and alone. Feel like crying out loud. What can I do?
User rating for this question
from past couple of months, i am feeling very low, alone. feels like crying out aloud. actually my gf ditched me & i am not able to get over with it. still thinking about her, i cant see any romantic movie, cant listen to any romantic song because everything remind me of her. plz help me out
Posted Wed, 27 Nov 2013 in Mental Health
Answered by Dr. Srikanth Reddy 6 minutes later
Brief Answer: Clarifications Detailed Answer: Hello, Thanks for using health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. However I would require a couple of more details to help you in answering your query in a better justified way. 1) Is it happening for the first time? 2) Any ideas of harming self? 3) Any treatment /consultation sought until now? Hope to hear from you at your earliest convenience. Regards and wish you good health, Dr. Srikanth Reddy MD Neuro-Psychiatrist and Sexologist
Follow-up: Feeling low and alone. Feel like crying out loud. What can I do? 9 minutes later
Hi doctor, 1. No its not the first time but dont know why its affecting me so much, most of the time i am imagining her in the arms of the other person or making out with him & this thought makes me uncomfortable & i became very disturbed with it. 2. i havnt thought of killing myself once as the pain becomes higher n higher but i thought of my parents then. after that i refrain myself from it, however i often thinks that if my parents are not alive i would have run far from here or might be do something. 3. i havent taken anything yet but after a friends advice i started Omega 3 from Nutralite a couple of days back. Plz help me out the whole thing effects my work also, i used to be a star performer at my workplace but now i cant concentrate on my work, i often forget things or i dont want to work. even my sleep pattern is also disturbed. i used to sleep for hours but now i often wake up in nights n gets up early or without my mom's call. plz help me out doctor, i want to get rid of this. regards,
Answered by Dr. Srikanth Reddy 19 hours later
Brief Answer: Need treatment for depression Detailed Answer: Hello, Thanks for choosing health care magic for posting your add on information. I have gone through them. You are basically suffering from a illness called major depressive disorder.(MDD). This MDD certainly requires treatment as it causes a lot of distress and long standing MDD can also cause damage to the brain if left untreated. Omega suppliment is a good option that you have started but you will reauire proper medical help. The drugs whic will help you are fluoxetine, escitalopram, mirtazapine, venlafaxine. These are god antidepressants and they need to be taken for 8months to releive you of the discomfort. You will start noticing the change in 2 weeks from now. Also you will require a sleeping aid like clonazepa or zolpidem initially for a few days to help you sleep. I suggest you should XXXXXXX a psychiatrist very soon as you have ideas of self harm as well. He can help you with these medications. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: bit.ly/dr-srikanth-reddy Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
People also viewed
- Throat feel like crying angina
- What are the side effects of morphine sulfate injection?
- Feel like crying everyday in menopause
- Feeling like crying shortness of breath
- Driving whilst unfit through drugs
- Cant breath and feeling like crying
- Is stomach discomfort or upset a side effect of nexavar?
- Is difficulty in passing urine a side effect of nardil?
- High on weed and feel like crying
- Copper coil and weight gain
- Is being forgetful or confused a side effect of nucynta?
- Obsessive compulsive disorder and depression
- Best sleeping tablets for depression
- Is muscle pains or stiffness a side effect of ofloxacin?
- How to make lead iodide